I'm currently taking 50 mg of Zoloft once a day, and do not feel like it's helping! if I were to get an increased in the dosage, what would be the dose and would my side effects increase ?
It varies from person to person. When I started zoloft, my doctor increased my doses at 25mg increments. I started with 25 for a week, then went to 50. Stayed on 50 for a couple of weeks and then went to 75, and eventually 100. Each time I increased my dose, I experienced headaches and increased heart rate, but the intensity and duration of these side effects seemed to decrease each time I upped a dose. If you experienced any particular side effects when starting the medication, its likely you may experience them again if you start taking a higher dose.
Jab; as everyone has said we are all different but with most people as the dose increases normally by 25mg at a time depending on the doctor we do sometimes get some of the side effects back but they in most cases are no way as near as bad as what the start of the medications was. And last for a shorter period of time. I did not see how long you have been taking this but when you first start for the first 1 to 2 weeks it can increase symptoms of what they are trying to help us with and slowly it starts to get better But when you finally level out at the dose you well be on it can be as much as 6 to 8 weeks to reach the full benefits of this medication. Although we do start to feel somewhat better anytime after the first few weeks. hope that helps some and try to take it about the same time each day Best of luck and have a good weekend. Chuck1957
I have personally increased by 12.5mg because I'm really sensitive to medication. My pdoc told me to start on 12.5 for 4 days and then move up to 25 for a week then 37.5 for 4 days and then 50 and stay on that for 4 weeks to see if it's therapeutic enough for my anxiety and panic attacks. She originally mentioned having me end up at 100mgs but I've already done so well with what I've started with I doubt I will need more than 50. Also it's important To remember that 8 weeks is the time it takes to really judge if a dosage is right for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2014 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 7 Dec 2016 • 1 answer
Posted 29 Jun 2017 • 2 answers
Posted 2 days 11 hours ago • 2 answers